# SDR DLL10990426

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 44,817 hours
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ENG FLAME-OUT OCCURED 5 MINUTES AFTER T/O ON CLIMBOUT.  APPARENTLY RESULTED FROM FAILURE OF NR 1 ENG FUEL HP SOV.  REPLACED ENGINE.
